MAUDE Adverse Event Report: STIMWAVE TECHNOLOGIES INC. STIMQ NEUROSTIMULATOR; PERIPHERAL NERVE STIMULATOR

STIMWAVE TECHNOLOGIES INC. STIMQ NEUROSTIMULATOR; PERIPHERAL NERVE STIMULATOR
Model Number FR8A-TRL-A0
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Date of Event 02/27/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The surgical issue questionnaire was reviewed for potential causes of the reported issue.Based on this review, implanting an expired stimulator and not prepping the skin with antiseptic solution were ruled out as potential causes of the reported issue.Other potential causes of the reported issue are touching/picking the wound, implanting a non-sterile device, not irrigating before closure, not using antibiotics pre-operatively, using inappropriate tools and multiple tunneling attempts.The questionnaire shows the incision site was not irrigated with antibiotic solution and the patient did not take antibiotics pre-operatively.A stimwave representative conducted a review of sterilization and packaging records for the respective product lot; stimwave has confirmed that the product was delivered sterile, validated sterilization parameters were used, and sterile barriers were verified to be intact following packaging.The stimulator is used to treat pain.The cause of the reported issue is potentially due to the site not being irrigated before closure (user error - clinician).
 
Event or Problem Description
The patient reported swelling, pain, and tenderness at the incision site.The trial lead was explanted on (b)(6) 2022 prior to the scheduled removal.Antibiotics were prescribed postoperatively however the patient did not take them.The patient is doing better and no further issues have been reported.

Brand Name
STIMQ NEUROSTIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
MDR Report Key13933309
Report Number3010676138-2022-00037
Device Sequence Number4654536
Product Code GZF
UDI-Device Identifier00818225020792
UDI-Public010081822502079217230201
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/01/2023
Device Model NumberFR8A-TRL-A0
Device Lot NumberSWO210216
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2022
Initial Report FDA Received Date03/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown